QINGHAI ZHONG
QINGHAI ZHONG
Institute of mathmatics and scientific computing, University of Graz
Bestätigte E-Mail-Adresse bei uni-graz.at - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the Erdős–Ginzburg–Ziv constant of finite abelian groups of high rank
Y Fan, W Gao, Q Zhong
Journal of Number Theory 131 (10), 1864-1874, 2011
382011
Systems of sets of lengths: transfer Krull monoids versus weakly Krull monoids
A Geroldinger, WA Schmid, Q Zhong
Rings, polynomials, and modules, 191-235, 2017
282017
Factorization theory in commutative monoids
A Geroldinger, Q Zhong
Semigroup Forum 100 (1), 22-51, 2020
192020
The catenary degree of Krull monoids II
A Geroldinger, Q Zhong
Journal of the Australian Mathematical Society 98 (3), 324-354, 2015
192015
Two zero-sum invariants on finite abelian groups
Y Fan, W Gao, L Wang, Q Zhong
European Journal of Combinatorics 34 (8), 1331-1337, 2013
192013
The set of minimal distances in Krull monoids
A Geroldinger, Q Zhong
arXiv preprint arXiv:1404.2873, 2014
162014
Sets of minimal distances and characterizations of class groups of Krull monoids
Q Zhong
The Ramanujan Journal 45 (3), 719-737, 2018
142018
Sets of arithmetical invariants in transfer Krull monoids
A Geroldinger, Q Zhong
Journal of Pure and Applied Algebra 223 (9), 3889-3918, 2019
132019
A characterization of class groups via sets of lengths II
A Geroldinger, Q Zhong
Journal de Théorie des Nombres de Bordeaux 29 (2), 327-346, 2017
132017
Long sets of lengths with maximal elasticity
A Geroldinger, Q Zhong
Canadian Journal of Mathematics 70 (6), 1284-1318, 2018
112018
On elasticities of locally finitely generated monoids
Q Zhong
Journal of Algebra 534, 145-167, 2019
92019
Products of k atoms in Krull monoids
Y Fan, Q Zhong
Monatshefte für Mathematik 181 (4), 779-795, 2016
82016
The set of distances in seminormal weakly Krull monoids
A Geroldinger, Q Zhong
Journal of Pure and Applied Algebra 220 (11), 3713-3732, 2016
72016
A characterization of finite abelian groups via sets of lengths in transfer Krull monoids
Q Zhong
Communications in algebra 46 (9), 4021-4041, 2018
62018
On Erdős-Ginzburg-ZIV inverse theorems for dihedral and dicyclic groups
JS Oh, Q Zhong
Israel Journal of Mathematics 238 (2), 715-743, 2020
52020
On the arithmetic of Mori monoids and domains
Q Zhong
Glasgow Mathematical Journal 62 (2), 313-322, 2020
52020
On minimal product-one sequences of maximal length over Dihedral and Dicyclic groups
JS Oh, Q Zhong
arXiv preprint arXiv:1901.03980, 2019
52019
Remarks on tiny zero-sum sequences
Y Fan, W Gao, J Peng, L Wang, Q Zhong
Integers, 752-759, 2014
52014
On short zero-sum subsequences of zero-sum sequences
Y Fan, W Gao, G Wang, Q Zhong, J Zhuang
arXiv preprint arXiv:1108.2866, 2011
52011
A quantitative aspect of non-unique factorizations: the Narkiewicz constants III
W Gao, J Peng, Q Zhong
Acta Arith 158, 271-285, 2013
42013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20